Migraleve Pink (Codeine/Paracetamol) - 12 Tablets
Product details
What are Migraleve Pink (Codeine/Paracetamol) Tablets
For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone such as migraine attacks, including the symptoms of migraine headache, nausea and vomiting.
MIGRALEVE Pink tablets contain paracetamol and codeine which eases pain and buclizine which helps relieve nausea and vomiting. The Pink tablets, therefore, treat all the symptoms of migraine. If taken at the first sign of a migraine, MIGRALEVE Pink tablets can prevent an attack from developing.
How to take Migraleve Pink (Codeine/Paracetamol) Tablets
- For oral use only. Swallow the tablets with a glass of water.
- Do not take less than four hours after taking other painkillers.
- Always start with MIGRALEVE Pink tablets.
- Do not take more than the stated dose shown below.
- This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.
Children under 12 years:
- Do not give to children below the age of 12 years, due to the risk of severe breathing problems.
Children 12 – 15 years:
- Swallow 1 MIGRALEVE Pink tablet at the first sign of a migraine attack.
- Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
- If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.
Adults and Children 16 years and over:
- Swallow 2 MIGRALEVE Pink tablets at the first sign of a migraine attack.
- Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
- If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.
What do Migraleve Pink (Codeine/Paracetamol) Tablets contain
The active ingredients in each MIGRALEVE Pink tablet are: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine phosphate 8 mg and Buclizine hydrochloride 6.25 mg.
Other ingredients are magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide and E171 (titanium dioxide).
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets
Pain ReliefIn stockFlarin 200mg Soft Capsules – 30 Capsules
Pain ReliefIn stockSolpadeine Headache Soluble - 16 Tablets
Pain ReliefIn stockVoltarol 12 Hour Joint Pain Relief Gel - 100g
Pain ReliefIn stockSolpadeine Max (Codeine/Paracetamol) - 30 Tablets
Pain ReliefIn stockFlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockSolpadeine Plus (Codeine/Paracetamol) - 32 Soluble Tablets
Pain ReliefIn stockParacetamol Tablets 500mg - 96 Tablets
Pain ReliefIn stockCuprofen Maximum Strength 400mg - 96 Tablets
Pain ReliefIn stockNurofen Plus (12.8mg/200mg) - 32 Tablets
Pain ReliefIn stockParamol Tablets Easy To Swallow - Pack of 32
Pain ReliefIn stockFenbid Ibuprofen 5% Gel - 100g
Alternative Pain ReliefIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.